I have been tanning regularly in a tanning bed for the last year and a half. When in the bed, my tailbone presses against the bed, causing two small patches that do not tan (white spots). However, in the last two months, these spots have turned into leathery spots, that are red and itchy. I have ceased tanning and do not go as often. When I do not tan, the spots become less irritated and red. However, as soon as they are exposed to the sun again, they become more irritated and red. The picture included is from a day when they have been exposed to tanning.
I am in the process of scheduling an appointment with my dermatologist, but it often takes several weeks/months to get in. In the meantime, I'd like to know what this could possibly be, if anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.